Q. I am suffering from burning sensation in stomach inspite of having drugs. What could it be?

Answered by
Dr. Pooja Pardhi
and medically reviewed by Dr. Nithila A
Published on Oct 10, 2019 and last reviewed on: Oct 14, 2019

Hello doctor,

I have hyper burning in the stomach to chest area left side only, empty stomach burning much after taken food, cold water, fruits some relief but not full relief. Some belching also comes from the last two months, this issue from the previous 1.5 years. At present, I cannot eat hot foods, hot water, warm milk, and cannot eat spicy foods too. Anything hot tastes or drink immediate feels like heating in the stomach. Comfort zone when drink cold water, milk, cold juices, and very few times after dense food, some pain feels in the exact stomach area. The pain feels like a slow-digesting process after some time, and the pain was gone.

Last few months, I have taken the Deltone capsule for two months, then Rekool-L then Nexpro Rd now this month given me Neopride total capsules. But after skip capsules burning again start. Along with Clistar Rt tablet, two times are given, and Nutrilite multi-minerals capsules in the night. Now I do not understand only name change brand change, but every time gastro doctor gives me pills like Dexlansaproazle, Esomeprazole, and Rabeprazole. Now I do not understand what issue I have?

Dr. Pooja Pardhi

General Medicine Internal Medicine
#

Hello,

Welcome to icliniq.com.

I have gone through your query and can understand your health concerns. As your symptoms have started long back, you need proper evaluation. There are many causes of burning in the stomach and belching like gastroesophageal reflux disease, gastritis, peptic ulcer in stomach or duodenum, gall bladder stones, infection of the gall bladder, esophagitis, etc. In my opinion, you need an ultrasound of the abdomen and endoscopy to find out what is the cause of your symptoms.

Sometimes inappropriate dietary habits like not taking meals at the proper time, eating a lot of junk food, oily, spicy, fatty food, excessive tea or coffee intake, less water intake can cause acidity and burning. Some infections of the stomach like H.pylori infections or hookworm infestations can also cause such symptoms. I suggest you go for an ultrasound of the abdomen and endoscopy to know the root cause of your symptoms so that proper treatment can be done. Drink a lot of water. Avoid tea, coffee, soft drinks, spicy, and oily food. Include more fibers in your diet, like salads and green leafy vegetables.

Also Read Answers From:

Related Questions & Answers


How can I treat the pain a little left under my Adam's apple?

Query: Hello doctor, There is pain under Adam's apple a little to the left. I have a history of acid reflux. There is a pain in the throat with acid reflux. I did see an ENT about two years ago. Everything was fine except for swollen vocal cords due to the acid reflux. I also had thyroid studies and ...  Read Full >>


Dr. Manu Wilfred
ENT Otolaryngologist

Answer: Hello, Welcome to icliniq.com. Gastroesophageal reflux disease typically presents with heartburn and regurgitation. Extraesophageal symptoms include a sore throat, hoarse voice, feeling of food stuck in the throat, chest pain etc. Upon examination of the throat, the finding of swollen vocal cords...  Read Full

Can masturbation cause muscle twitches?

Query: Hi doctor, I am suffering from muscle twitches, joint pain and extreme body weakness for over three to four months. My skin has become dry. My finger knuckles has got black pigmentation. My neurologist tells me that my reflexes are normal. I have a history of masturbation from my teenage and I als...  Read Full >>


Dr. Neelakanta J Sajjanar
Ayurveda Specialist

Answer: Hi, Welcome to icliniq.com. I understand from your complaints and history, the condition is at the level of functional or metabolic derangement. All your laboratory reports (attachment removed to protect patient identity) indicate that you are structurally normal. The functional aspect of body need...  Read Full

It feels like something is stuck in my throat. Please help.

Query: Hi doctor, I am a 23 year old male who has been experiencing some symptoms related to my voice and throat. For the past few months, my voice has not been as deep as it has always been. If I try to lower it to how it was before, it takes a lot of effort and still does not sound right. I am constantly...  Read Full >>


Dr. Alok Rathi
ENT Otolaryngologist

Answer: Hi, Welcome to icliniq.com. GERD (gastroesophageal reflux disease) does cause this something stuck in throat feeling, but more importantly you have stress. Stress does cause GERD and such change in voice which you have. The inability to speak as before is due to stress and this in turn is increas...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.